# SDR SWIA201541137

- Difficulty date: April 20, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 18,501 hours, 10,686 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR, AFT WEB CRACKED AT UPPER ACCESS HOLE FOR COUNTER BALANCE ATTACH BOLT, AND AT ZONE 2 AND ZONE 3.   C-CHECK RO 5/4/15, COMPLIED WITH REPAIR OF THE PAX DOOR AFT WEB CRACK AT UPPER ACCESS HOLE FOR COUNTER BALANCE ATTACH BOLT, AND AT ZONE2 AND ZONE3  REF, REO.
